My doctor prescribed Gabapentin to help, but the neuropathy doesn’t seem much better. I am trying to build strength and not need a walker to get around since my hospital,stay for pneumonia, but the “pillow feet” make me uneasy. Both feet feel numb.
Has anyone found something that helps more with the neuropathy?
I am trying red light therapy and my doctor said it will not hurt.
I have weekly acupuncture and also reflexology massage and do episode salt soaks. My primary care doctor is really pushing gabapentin but I have not heard of great results from that either and prefer to keep medications at a reasonable minimum. Am I just being stubborn?
Many thanks Sidney. I'll h e a look into to it with my Oncologists.
Why go through all the agony of chemo and radiation if the eventual outcome is you aren't around to enjoy life? The idea that there is no other alternative is ludicrous
Your body rebelled against what it saw as too much to bear, whether from stress, pathogens, unhappiness, poor eating habits, no exercise- whatever. If you screwed up, FIX IT!! Don't get into the 'poor me' frame of mind and think this is it. It isn't. Change everything that isn't working for you. Your body will answer the call… read more
I have had MM for 11 years. I did 6 weeks of Valcade which put me in remission. I the remained on Revlimid for 10 years. I developed neuropathy down the back of my legs. They ache, and it is annoying. My doctor decided I might be developing an intolerance to Revlimid so he took me off of it. Two month later my feet began to ache. It feels like I am walking on rocks. I have been taking Neurontin(800 mg 3 x a day). It helps but not enough. My doctor is going to try Lyrica
Ps I also… read more
Yikes. Thank you
This is an addendum to my previous answer. I take Revlimed and my doctor reduced my dosage which seems to reduce the pain in my feet.
Have you experienced this? If so what did your Dr do? I was on 100 mg of Thalomid for almost a year and did great until it didn’t. Heart rate dropped to 42, thus the switch to Revlimid. Between the diarrhea and the awful full body pain and stiffness I just feel awful. I will be discussing with my DR. I had hoped it would get better but to no avail. I also do Darzalex monthly. IVIG monthly and Zometa monthly. Could the stiffness and soreness be from IVIG? Would love your feedback. I’m ready to… read more
I've been working down all of my neuropathy pain meds during the last nine months. I was on 1800mg gabapentin daily (600x3) plus 5mg ir-oxy 4x daily. Phased down Gaby to 900, then 300 and then to Lyrica. Phased out Lyrica as well.
I'm trying to phase out the ir-oxy - taking 5mg at 5:30am, the second at 2 - 3pm and the final at 9pm. It gets quite painful and the next dose takes about an hour to quite things down. This is a recent reduction from 4x daily. I expect some of the pain is withdrawal… read more
What options can someone give me for the pain or to make blood flow better in legs please
How bad is everybody's neuropathy of the legs ,cause I can hardly walk for 30 mins without pins an needle all the way up my two legs that I want to cry
Do anybody suffer with severe neuropathy pain as a result of the chemo received doing treatment and the stem cells transplant. Well I do every day. In addition to that every now and then the severe pain becomes worst than normal. On a scale of 1-10 with 10 being the worst it’s a 10 or more. I’m in that stat now as I write this with pain that brought tears to my eyes so I’m struggling to do this because for once I need an answer. Sometimes I feel alone when it happens. Please i have to know is… read more